# SDR BJNA020401

- Difficulty date: April 5, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED ALL DEPLETED BATTERIES APPLICABLE PER BMM 33-51-51 AND 33-51-101.  REPLACED L-1 LIGHT ASSEMBLY PER BMM 33-51-101. REPLACED AFT AISLE LIGHT BATTERY PER BMM 33-51-71.  TESTS NORMAL.  (M)
